# SDR UALA2010031600885

- Difficulty date: March 16, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 67,169 hours, 21,495 cycles
- Engine: Pwa PW2037
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Damaged
- Location: Left
- Stage of operation: AP
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LEFT ELEV HAS DAMAGE.  ACP LT ELEVATOR FREEPLAY CHECK.  NO DISCREPANCIES FOUND.   REPLACED LT ELEVATOR. INSPECTED SAFETY AND SECURITY OF LT ELEVATOR RIG AND OPS CHECK GOOD.
